Jump to content
Important Survey - Please Participate ×

How do you know if this is beginning of acute. I am still on 1mg v


[Ja...]

Recommended Posts

Hi

I am not sure what to do

Updose or stay here

Each day I am going back and forth but I need to come off

Been tapering for 8 mos. in this mess for over a year

Kindled

Now bedridden

I was pretty functional before

Not good but Able to work and walk etc

Got thrown off by two illnesses. Had to quit work

Really worried bc my heart is pounding literally out of my chest. But I am trying to hold at 1mg

Am I dumb to do this? Should I go back to 1.5? I cannot decide

Link to comment
Share on other sites

Jackson,

 

I'd recommend talking to your doc.  I'm blessed that my head med doc understands exactly what I'm going through and is incredibly helpful.  Have you consider a smaller step up?

 

A prayer for you!

 

ty

Link to comment
Share on other sites

Yes he suggests going to 1.5 but then what?

Have to do the whole two mos over and hit this place again and again

One day fine another day slammed.

Should I try neurontin and heart meds propanol ok instead

Struggling bad

Borderine Akathesia terror today

Link to comment
Share on other sites

What you said is correct, one day your are going to have to deal with these symptoms either now or later. I would not be able to go through all this BS a second time. It is the hardest thing I have ever done. Plus as long as you keep taking it, it is doing damage to you. 1.5 mg is a low dose of valium I would just try to make it through, but trust me I know how hard it is to deal with.
Link to comment
Share on other sites

HI

If i were you I would go to my doctor and get whatever tests you need for your heart to ensure you it's doing fine. then if it's still bothersome get some heart meds. Beta blockers are fine. They protect your heart from adrenaline. I have the absolute worst time with my heart during this. I am on beta blocker and antiarrhythmics. BAD stuff antarrythmic but I have no choice. A lot if people here have heart issues and survive. coming off benzos really affects the heart. but I am at least one person who can totally identify with you. I think you have to do whatever it takes to be free. you are at a similar dose to me when I ended up hospitalised. twice. for the heart. I'm still here, fighting. I up dosed and it made no difference. Go to your doc for help with your heart and keep cutting. that'd my advice. you will probably only need a tiny dose of BB and not for long. GOOD luck.

Link to comment
Share on other sites

None of know the answer for you... maybe your dr/maybe not ......????? 

 

Each day I am going back and forth but I need to come off-- what does that mean?  How long have you been on the dose you are now?  2 months???  have you been somewhat stable or the best you/anyone can doing this at that dose?  how were you prior on last dose and what was that dose?  Please do not think about getting off and the future.  You need to take care of yourself and deal with the present as best you can.  You will get there, and hopefully if the taper is slow NOT have to deal with protracted withdrawal but just benzo withdrawal hell.  I had to quit work also with my first wd which was ct after only 4 months of bein on .5 klonopin.

Link to comment
Share on other sites

Yes I can relate

I only used 3 times weekly for four mos

Now in hell

But I used it in the past here and there

Kindled

Bad sensitivities

I was cutting micro taper 1ml per day.

Hiking, happy, strong- ish but very limited. I was working up until last week

Couldn't handle kids or stress

Then I got sick w pneumonia. Still cut but not a lot. In two mos I cut .25 per month (so .5 in two mos)

Two weeks ago the symptom I had was heart palps

I think it was the antibiotic and the levabuterol that impacted me after pneumonia and virus

So I am trying to hang on here at 1mg

 

For the person that ended up in hospital for heart what happened?

Why did they hispitalize you and did you have heart issues prior?

Thank you

Link to comment
Share on other sites

×
×
  • Create New...